# SDR 99ZZZX3958

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3031829
- Condition: Broken
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAILED.  ROLLED BACK TO IDLE.  FOUND EXTERNAL P3 BLEED LINE BROKEN.
